MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2146/ajhp060205

Медицинская библиотека · American journal of health-system pharmacy : AJHP : official journal of the American Society of Health-System Pharmacists · 2007

Acute stroke with high-dose intravenous immune globulin.

White David A, Leonard Mandy C

Клинический случайСтатьяПеревод в очереди

Аннотация

PURPOSE: A case of acute stroke in a patient who was receiving high-dose intravenous immune globulin (IVIG) for dermatomyositis is reported.

SUMMARY: A 43-year-old woman presented with overwhelming proximal weakness and myalgias, swelling in her hands, facial and knee rash, generalized fatigue, numbness in her left arm, and lower-back pain. Physical examination revealed that she had symptoms consistent with dermatomyositis. The patient was initially treated with prednisone but developed a severe adverse drug reaction to the medication. The prednisone was discontinued, and the patient was admitted to the hospital for a first-time dose of IVIG therapy. During the infusion, the patient was found to have a facial droop, left-sided hemiplegia, and an increase in restlessness. A large, significant right internal carotid artery occlusion was discovered and initially treated mechanically and then with drugs in an attempt to establish revascularization. A subsequent computed tomography scan of the brain demonstrated a large right-middle cerebral distribution infarct with slight hemorrhage into the basal ganglia. IVIG is increasingly being used for many approved and non-approved indications. Although rare, stroke associated with thrombosis caused by the administration of IVIG has been reported in the literature. On the basis of the Naranjo probability scale, this adverse drug event was calculated as a probable reaction due to the administration of IVIG.

CONCLUSION

A patient had an acute stroke after receiving a high dose of IVIG for dermatomyositis. Patients should be given a slower rate of infusion and smaller dosages of IVIG, and they should be closely monitored for potential stroke associated with thrombosis during IVIG therapy.

Для цитирования: White David A, Leonard Mandy C. Acute stroke with high-dose intravenous immune globulin.. American journal of health-system pharmacy : AJHP : official journal of the American Society of Health-System Pharmacists. 2007. DOI: 10.2146/ajhp060205.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.